On Sobolev orthogonal polynomials

e-Archivo Repository

Show simple item record

dc.contributor.author Marcellán Español, Francisco José
dc.contributor.author Xu, Yuan
dc.date.accessioned 2016-07-18T08:39:51Z
dc.date.available 2017-01-01T23:00:06Z
dc.date.issued 2015
dc.identifier.bibliographicCitation Expositiones Mathematicae, 2015, v. 33, Issue 3, pp. 308-352
dc.identifier.issn 0723-0869
dc.identifier.uri http://hdl.handle.net/10016/23358
dc.description.abstract Sobolev orthogonal polynomials have been studied extensively in the past quarter-century. The research in this field has sprawled into several directions and generates a plethora of publications. This paper contains a survey of the main developments up to now. The goal is to identify main ideas and developments in the field, which hopefully will lend a structure to the mountainous publications and help future research.
dc.description.sponsorship The project was carried out when the second author was on sabbatical from the University of Oregon and visited the Carlos III University of Madrid under its generous Excellence Chair Program. The work of the first author has been supported by Dirección General de Investigación Científica y Técnica, Ministerio de Economía y Competitividad of Spain, Grant MTM2012-36732-C03-01. The work of the second author was supported in part by National Science Foundation Grant DMS-1106113.
dc.format.extent 46
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Elsevier
dc.rights © Elsevier 2015
dc.rights Atribución-NoComercial-SinDerivadas 3.0 España
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subject.other Orthogonal polynomials
dc.subject.other Sobolev orthogonal polynomials
dc.subject.other Approximation by polynomials
dc.title On Sobolev orthogonal polynomials
dc.type article
dc.relation.publisherversion http://dx.doi.org/10.1016/j.exmath.2014.10.002
dc.subject.eciencia Matemáticas
dc.identifier.doi 10.1016/j.exmath.2014.10.002
dc.rights.accessRights openAccess
dc.relation.projectID Gobierno de España. MTM2012-36732-C03-01
dc.type.version acceptedVersion
dc.identifier.publicationfirstpage 308
dc.identifier.publicationissue 3
dc.identifier.publicationlastpage 352
dc.identifier.publicationtitle Expositiones mathematicae
dc.identifier.publicationvolume 33
dc.identifier.uxxi AR/0000017136
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)


The following license files are associated with this item:

This item appears in the following Collection(s)

Show simple item record